# SDR AU000986

- Difficulty date: October 7, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 524031
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 4,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE STARTER-GENERATOR SHAFT HAD EXCESSIVE PLAY CAUSING HIGH VIBRATION LEVEL. IGNITER BRACKET CRACKED AS A RESULT.
